Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Genital Warts
Apr 29, 2011

Am currently 10 weeks on treatment and also have genital warts. Will the warts disapper since am on treatment? My Gyno burnt them before i began treatment and they keep coming back.

Response from Dr. Henry

Genital warts are frustrating to treat in many situations and are often somewhat worse in HIV+ persons. The role of effective HIV treatment in the treatment of genital warts is variable and still under study. In general effective HIV treatment seems to generally have only a modest favorable effect on course/results of treatment for genital warts. KH



Previous
will i develop resistance?
Next
great shape, big stomach

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement